# SDR DHL2003747013

- Difficulty date: November 4, 2003
- Submitted: December 5, 2003
- Operation: Air carrier
- Aircraft: N747DH
- Make and model: Boeing 727224
- Aircraft serial: 22253
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Sleeve
- Condition: Damaged
- Location: Pax Door Handle
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OUTSIDE MAIN ENTRY DOOR HANDLE WOULD NOT ENGAGE.  SPRING ACTION FINE.  REMOVED AND REPLACED MAIN ENTRY DOOR HANDLE MECHANICAL SLEEVE PER B-727 M/M 52-11-01.  OPS CHECKED GOOD PER B-727 M/M 52-11-01 PAGE 501.
